Drug Misuse

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Medicated 3 month old with Paraxin instead of Phexin. Will it cause any harm?

Query: Hello doctor, My son is 3 months old. He had a cold and cough. Doctor prescribed Phexin syrup 5 ml for three days. But at the medical shop, the pharmacist has given Paraxin 120 ml which I did not crosscheck again with the prescription and gave it to my son. His stools are dark green, and he is very...  Read Full »


Dr. Prakash Nagar

Paediatrician, Child Health Specialist

Answer: Hello, Welcome to icliniq.com. Paraxin contains Chloramphenicol, and it can cause loose motion, vomiting, and abdominal pain. Your baby might be cranky for the same reason. It can lead to other side effects if given in high doses, particularly on blood cell production. Please let me know how ma...  Read Full »

My wife took Dolo 10 tablets, 10 tablets of Cetirizine, and 10 Tryptomer tablets at a time. Is anything serious about it?

Query: Hello doctor, My wife took Dolo 650 mg 10 tablets and 10 tablets of Cetirizine tablets and 10 Tryptomer 10 mg tablets at a time. Is anything serious about it? As she is not willing to come to the hospital.  Read Full »


Dr. Manju Jayasimha P J

General Practitioner, Family Physician

Answer: Hello, Welcome to icliniq.com. It is dangerous, kindly take her to the nearest emergency care center as she has overdosed herself with the medications. It is beyond the daily allowed limit for an adult. So, there will be adverse effects, and there may be severe consequences also. She needs observ...  Read Full »

Enterogermina mistakenly added in the nebulizer. Is it dangerous?

Query: Hello doctor, I put Enterogermina in the nebulizer by mistake and gave it to my 20-month-old baby. Is it dangerous? He is taking a cough syrup and an antibiotic. Please help.  Read Full »


Dr. Baratu Bhaisara

Paediatrician

Answer: Hello, Welcome to icliniq.com. Enterogermina (anti-diarrheic microorganisms, multiantibiotic-resistant Bacillus clausii) is a probiotic that is available in a capsule form and a solution form. It is used as a treatment for diarrhea that is acute or chronic. I believe it will not cause any harm i...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.